# SDR AALA201810176001

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 84,800 hours, 23,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Condition: Faulty
- Location: Rt Ovrwg Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SIC 2905, RIGHT OVERWING SLIDE DEPLOYMENT,  THE RIGHT OVERWING SLIDE DID NOT DEPLOY WITHIN THE 10 SECONDS AS REQUIRED IAW MM 25-65-00-705-035.  REPLACED THE ACTUATOR IAW ITEM #2.  ACCOMPLISHED OPERATIONAL TEST OF SLIDE IAW AMM 25-65-00.  THE AIRCRAFT WAS GROUNDED.
